# SDR SRAA961006

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SJ
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 65B0431116
- Condition: Damaged
- Location: R4 Door
- Stage of operation: UK
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSPECTION, FOUND LOWER RIGHT CORNER OF R4 DOOR SKIN MISSING APPROX 1 SQ FT.  ACCOMPLISHED UNPRESSURIZED MAINTENANCE FERRY TO LUX FOR REPAIR.  REMOVE R4 DOOR, INSPECTED DOOR FRAME AND NO DEFECTS NOTED.  REPLACED R4 WITH SERVICEABLE UNIT, RIGGED AND OPS CHECKED PER MM CH 52-11-01.
